# SDR J7SA20190225001

- Difficulty date: February 25, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N517FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20038
- Aircraft time: 13,212 hours, 8,071 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Dcpc
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H, N
- Precautionary procedure: H

## Discrepancy

DIVERTED DUE TO CYAN ELECTRICAL FAULT, WHITE R BATT OFF R GEN OFF. L BATT OFF L GEN OFF. MSG APPEARED IN CRUISE FLT (FL180) TWICE. RESET GENS AND LOST ALL PFD & MFDS. STARTED APU AND LANDED WITHOUT INCIDENT. DOWNLOAD FAULT DATA AND SENT TO FLEXJET. REMOVED LEFT DC POWER CENTER AND INSTALLED MODIFIED DC POWER CENTER. OPS CHECK GOOD.
